YaBeSH Engineering and Technology Library

    • Journals
    • PaperQuest
    • YSE Standards
    • YaBeSH
    • Login
    View Item 
    •   YE&T Library
    • ASME
    • Journal of Mechanical Design
    • View Item
    •   YE&T Library
    • ASME
    • Journal of Mechanical Design
    • View Item
    • All Fields
    • Source Title
    • Year
    • Publisher
    • Title
    • Subject
    • Author
    • DOI
    • ISBN
    Advanced Search
    JavaScript is disabled for your browser. Some features of this site may not work without it.

    Archive

    Use in Probabilistic Design of the Maximum Entrophy Distribution Based on Ranked Data

    Source: Journal of Mechanical Design:;1980:;volume( 102 ):;issue: 003::page 460
    Author:
    J. N. Siddall
    ,
    Ali Badawy
    DOI: 10.1115/1.3254769
    Publisher: The American Society of Mechanical Engineers (ASME)
    Abstract: A new algorithm using the maximum entropy principle is introduced to estimate the probability distribution of a random variable, using directly a ranked sample. It is demonstrated that almost all of the analytical probability distributions can be approximated by the new algorithm. A comparison is made between existing methods and the new algorithm; and examples are given of fitting the new distribution to an actual ranked sample.
    keyword(s): Design , Algorithms , Probability , Entropy AND Fittings ,
    • Download: (578.7Kb)
    • Show Full MetaData Hide Full MetaData
    • Get RIS
    • Item Order
    • Go To Publisher
    • Price: 5000 Rial
    • Statistics

      Use in Probabilistic Design of the Maximum Entrophy Distribution Based on Ranked Data

    URI
    http://yetl.yabesh.ir/yetl1/handle/yetl/93658
    Collections
    • Journal of Mechanical Design

    Show full item record

    contributor authorJ. N. Siddall
    contributor authorAli Badawy
    date accessioned2017-05-08T23:09:27Z
    date available2017-05-08T23:09:27Z
    date copyrightJuly, 1980
    date issued1980
    identifier issn1050-0472
    identifier otherJMDEDB-27979#460_1.pdf
    identifier urihttp://yetl.yabesh.ir/yetl/handle/yetl/93658
    description abstractA new algorithm using the maximum entropy principle is introduced to estimate the probability distribution of a random variable, using directly a ranked sample. It is demonstrated that almost all of the analytical probability distributions can be approximated by the new algorithm. A comparison is made between existing methods and the new algorithm; and examples are given of fitting the new distribution to an actual ranked sample.
    publisherThe American Society of Mechanical Engineers (ASME)
    titleUse in Probabilistic Design of the Maximum Entrophy Distribution Based on Ranked Data
    typeJournal Paper
    journal volume102
    journal issue3
    journal titleJournal of Mechanical Design
    identifier doi10.1115/1.3254769
    journal fristpage460
    journal lastpage468
    identifier eissn1528-9001
    keywordsDesign
    keywordsAlgorithms
    keywordsProbability
    keywordsEntropy AND Fittings
    treeJournal of Mechanical Design:;1980:;volume( 102 ):;issue: 003
    contenttypeFulltext
    DSpace software copyright © 2002-2015  DuraSpace
    نرم افزار کتابخانه دیجیتال "دی اسپیس" فارسی شده توسط یابش برای کتابخانه های ایرانی | تماس با یابش
    yabeshDSpacePersian
     
    DSpace software copyright © 2002-2015  DuraSpace
    نرم افزار کتابخانه دیجیتال "دی اسپیس" فارسی شده توسط یابش برای کتابخانه های ایرانی | تماس با یابش
    yabeshDSpacePersian